Publication
Title
Dynamic epidemiological models for dengue transmission : a systematic review of structural approaches
Author
Abstract
Language
English
Source (journal)
PLoS ONE
Publication
2012
ISSN
1932-6203
Volume/pages
7:11(2012), p. 1-14
Article Reference
e49085
ISI
000311315300071
Medium
E-only publicatie
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 04.02.2013
Last edited 09.07.2018
To cite this reference